Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 109, NWS Lake Charles, LA

February 17, 2021Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Feb 17, 2021, 7:32 PM CST for Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana. It took effect at Feb 18, 2021, 10:00 AM CST. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Feb 17, 2021, 7:32 PM CST (01:32 UTC)
In effect from
Feb 18, 2021, 10:00 AM CST
Expired
Feb 19, 2021, 7:43 PM CST
In force
34 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Acadia Parish, LA, Evangeline Parish, LA, Saint Landry Parish, LA

The radar

The Lake Charles radar (KLCH), 78 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Des Cannes near Eunice (BDCL1). The gauge peaked at 16.15 ft at Feb 19, 2021, 2:00 AM CST.

actionminormoderate101502/1802/1902/2002/21
Action stage
14 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08010000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

715 
WGUS44 KLCH 180132
FLWLCH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
732 PM CST Wed Feb 17 2021

...The National Weather Service in Lake Charles LA has issued a 
Flood Warning for the following rivers in Louisiana...Texas...

  Bayou Des Cannes Near Eunice

  Sabine River Near Deweyville

For the Bayou Des Cannes...including Eunice...Minor flooding is 
forecast.
For the Sabine River...including Burkeville, Bon Wier, Deweyville, 
Orange...Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday evening at 745 PM CST.

&&


LAC001-039-097-190145-
/O.NEW.KLCH.FL.W.0109.210218T1600Z-210220T0143Z/
/BDCL1.1.ER.210218T1600Z.210219T0600Z.210219T1942Z.UU/
732 PM CST Wed Feb 17 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Bayou Des Cannes Near Eunice.
* From Thursday morning to Friday evening.
* At 7:00 PM CST Wednesday the stage was 11.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 17.0 feet early Friday morning. It 
  will then fall below flood stage early Friday afternoon.
* Impact...At 16.0 feet, Minor flooding begins along the bayou with 
  a few structures right along the bayou threatened.

&&


                Fld   Observed           Forecasts (6 pm CST)     
Location        Stg   Stg   Day/Time     Thu   Fri   Sat          

Bayou Des Cannes
Eunice          16.0  11.7  Wed 7 pm CST 16.7  15.5  11.8         





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC011-019-TXC351-361-190145-
/O.NEW.KLCH.FL.W.0110.210219T1000Z-000000T0000Z/
/DWYT2.1.ER.210219T1000Z.210221T0000Z.000000T0000Z.NO/
732 PM CST Wed Feb 17 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Sabine River Near Deweyville.
* From late Thursday night until further notice.
* At 7:00 PM CST Wednesday the stage was 20.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Friday morning and continue rising to a crest of 24.6 feet 
  Saturday evening.
* Impact...At 25.0 feet, Lowest roads beside the river flood around 
  Deweyville and subject to being closed. In addition, low-lying 
  roads in Southwest Beauregard Parish are flooded including Robert 
  Clark Road. Flooding occurs on the south side of Niblett Bluff 
  Park with access roads to camp houses cut off around the park. 
  Access roads to the river in Northeastern Orange County become 
  flooded.

&&


            Fld   Observed           Forecasts (6 pm CST)     
Location    Stg   Stg   Day/Time     Thu   Fri   Sat          

Sabine River
Deweyville  24.0  20.5  Wed 7 pm CST 23.5  24.3  24.6         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

Denson
3 follow-up statements
895 
WGUS84 KLCH 181608
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
1008 AM CST Thu Feb 18 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville

  Calcasieu River Near Glenmora

For the Bayou Des Cannes...including Eunice...Minor flooding is 
forecast.
For the Calcasieu River...including Glenmora, Oakdale, Oberlin, 
Kinder, Sam Houston Jones State Park, White Oak Park, Salt Water 
Barrier...Minor flooding is forecast.
For the Sabine River...including Burkeville, Bon Wier, Deweyville, 
Orange...Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 1015 AM CST.

&&


LAC001-039-097-191615-
/O.EXT.KLCH.FL.W.0109.000000T0000Z-210220T1846Z/
/BDCL1.1.ER.210218T2000Z.210219T1800Z.210220T1245Z.UU/
1008 AM CST Thu Feb 18 2021

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Bayou Des Cannes Near Eunice.
* Until Saturday afternoon.
* At 9:00 AM CST Thursday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 17.0 feet early tomorrow afternoon. It 
  will then fall below flood stage Saturday morning.
* Impact...At 16.0 feet, Minor flooding begins along the bayou with 
  a few structures right along the bayou threatened.

&&


                Fld   Observed           Forecasts (12 pm CST)    
Location        Stg   Stg   Day/Time     Fri   Sat   Sun          

Bayou Des Cannes
Eunice          16.0  15.3  Thu 9 am CST 17.0  15.3  10.7         





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC011-019-TXC351-361-191615-
/O.EXT.KLCH.FL.W.0110.210219T1400Z-210223T2100Z/
/DWYT2.1.ER.210219T1400Z.210221T0000Z.210223T0900Z.NO/
1008 AM CST Thu Feb 18 2021

...The Flood Warning is now in effect until Tuesday afternoon...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* From Friday morning to Tuesday afternoon.
* At 8:45 AM CST Thursday the stage was 22.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 24.6 feet Saturday evening. It will 
  then fall below flood stage early Tuesday morning.
* Impact...At 25.0 feet, Lowest roads beside the river flood around 
  Deweyville and subject to being closed. In addition, low-lying 
  roads in Southwest Beauregard Parish are flooded including Robert 
  Clark Road. Flooding occurs on the south side of Niblett Bluff 
  Park with access roads to camp houses cut off around the park. 
  Access roads to the river in Northeastern Orange County become 
  flooded.

&&


            Fld   Observed           Forecasts (12 pm CST)    
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Sabine River
Deweyville  24.0  22.1  Thu 8 am CST 24.2  24.5  24.4         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

LAC079-191615-
/O.CON.KLCH.FL.W.0108.000000T0000Z-000000T0000Z/
/GLML1.1.ER.210218T0015Z.210220T1200Z.000000T0000Z.NO/
1008 AM CST Thu Feb 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* Until further notice.
* At 9:45 AM CST Thursday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:45 AM CST Thursday was 12.7 feet.
* Forecast...The river is expected to rise to a crest of 14.0 feet 
  Saturday morning.
* Impact...At 14.0 feet, Some roads upstream from Glenmora, 
  including Strothers Crossing Road near the community of Calcasieu 
  and Price Crossing Road near Hineston have two to three feet of 
  water over the road and are subject to being closed. Flooding of 
  forested areas near the river will also occur.

&&


               Fld   Observed           Forecasts (12 pm CST)    
Location       Stg   Stg   Day/Time     Fri   Sat   Sun          

Calcasieu River
Glenmora       12.0  12.7  Thu 9 am CST 13.6  13.9  13.5         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

Rua
041 
WGUS84 KLCH 190115
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
715 PM CST Thu Feb 18 2021

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Bayou Des Cannes Near Eunice

  Sabine River Near Deweyville

  Calcasieu River Near Glenmora

For the Bayou Des Cannes...including Eunice...Minor flooding is 
forecast.
For the Calcasieu River...including Glenmora, Oakdale, Oberlin, 
Kinder, Sam Houston Jones State Park, White Oak Park, Salt Water 
Barrier...Minor flooding is forecast.
For the Sabine River...including Burkeville, Bon Wier, Deweyville, 
Orange...Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Friday evening at 715 PM CST.

&&


LAC001-039-097-200115-
/O.EXT.KLCH.FL.W.0109.000000T0000Z-210220T1600Z/
/BDCL1.1.ER.210219T0215Z.210220T0000Z.210220T1000Z.UU/
715 PM CST Thu Feb 18 2021

...The Flood Warning is now in effect until late Saturday morning...

The Flood Warning continues for
  the Bayou Des Cannes Near Eunice.
* Until Saturday morning.
* At 6:00 PM CST Thursday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 16.5 feet tomorrow evening. It will then 
  fall below flood stage early Saturday morning.
* Impact...At 16.0 feet, Minor flooding begins along the bayou with 
  a few structures right along the bayou threatened.

&&


                Fld   Observed           Forecasts (6 pm CST)     
Location        Stg   Stg   Day/Time     Fri   Sat   Sun          

Bayou Des Cannes
Eunice          16.0  15.9  Thu 6 pm CST 16.5  14.4  10.1         





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC011-019-TXC351-361-200115-
/O.EXT.KLCH.FL.W.0110.210219T1630Z-210223T0300Z/
/DWYT2.1.ER.210219T1630Z.210221T0600Z.210222T1500Z.NO/
715 PM CST Thu Feb 18 2021

...The Flood Warning is now in effect until late Monday evening...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* From Friday morning to Monday evening.
* At 7:00 PM CST Thursday the stage was 22.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 24.5 feet early Sunday morning. It 
  will then fall below flood stage late Monday morning.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (6 pm CST)     
Location    Stg   Stg   Day/Time     Fri   Sat   Sun          

Sabine River
Deweyville  24.0  22.9  Thu 7 pm CST 24.3  24.4  24.3         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

LAC079-200115-
/O.CON.KLCH.FL.W.0108.000000T0000Z-000000T0000Z/
/GLML1.1.ER.210218T0015Z.210220T1200Z.000000T0000Z.NO/
715 PM CST Thu Feb 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* Until further notice.
* At 6:45 PM CST Thursday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:45 PM CST Thursday was 12.9 feet.
* Forecast...The river is expected to rise to a crest of 14.0 feet 
  Saturday morning.
* Impact...At 14.0 feet, Some roads upstream from Glenmora, 
  including Strothers Crossing Road near the community of Calcasieu 
  and Price Crossing Road near Hineston have two to three feet of 
  water over the road and are subject to being closed. Flooding of 
  forested areas near the river will also occur.

&&


               Fld   Observed           Forecasts (6 pm CST)     
Location       Stg   Stg   Day/Time     Fri   Sat   Sun          

Calcasieu River
Glenmora       12.0  12.9  Thu 6 pm CST 13.8  13.8  13.4         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

Denson
169 
WGUS84 KLCH 191551
FLSLCH

Flood Statement
National Weather Service Lake Charles LA
951 AM CST Fri Feb 19 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Bayou Des Cannes Near Eunice

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora

For the Calcasieu River...including Glenmora, Oakdale, Oberlin, 
Kinder, Sam Houston Jones State Park, White Oak Park, Salt Water 
Barrier...Minor flooding is forecast.
For the Sabine River...including Burkeville, Bon Wier, Deweyville, 
Orange...Minor flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued this morning at 1100 AM CST.

&&


LAC001-039-097-191700-
/O.CAN.KLCH.FL.W.0109.000000T0000Z-210219T1551Z/
/BDCL1.1.ER.210219T0215Z.210220T0000Z.210220T1000Z.UU/
951 AM CST Fri Feb 19 2021

...The Flood Warning for the Bayou Des Cannes Near Eunice has been 
cancelled...

The Flood Warning is cancelled for
  the Bayou Des Cannes Near Eunice.
* At 9:00 AM CST Friday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and to 6.7 feet Wednesday morning.

&&


                Fld   Observed           Forecasts (12 pm CST)    
Location        Stg   Stg   Day/Time     Sat   Sun   Mon          

Bayou Des Cannes
Eunice          16.0  16.0  Fri 9 am CST 13.8  11.3  9.1          





&&

LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
      3045 9257

$$

LAC011-019-TXC351-361-201600-
/O.EXT.KLCH.FL.W.0110.210220T0600Z-210224T0600Z/
/DWYT2.1.ER.210220T0600Z.210221T0000Z.210223T1800Z.NO/
951 AM CST Fri Feb 19 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Sabine River Near Deweyville.
* From late tonight to late Tuesday night.
* At 8:45 AM CST Friday the stage was 23.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 24.3 feet tomorrow evening. 
  It will then fall below flood stage early Tuesday afternoon.
* Impact...At 24.0 feet, Minor lowland flooding will occur.

&&


            Fld   Observed           Forecasts (12 pm CST)    
Location    Stg   Stg   Day/Time     Sat   Sun   Mon          

Sabine River
Deweyville  24.0  23.6  Fri 8 am CST 24.2  24.2  24.1         





&&

LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

LAC079-201600-
/O.CON.KLCH.FL.W.0108.000000T0000Z-000000T0000Z/
/GLML1.1.ER.210218T0015Z.210222T0600Z.000000T0000Z.NO/
951 AM CST Fri Feb 19 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Calcasieu River Near Glenmora.
* Until further notice.
* At 8:45 AM CST Friday the stage was 13.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 AM CST Friday was 13.0 feet.
* Forecast...The river is expected to rise to a crest of 13.5 feet 
  early Monday morning.
* Impact...At 14.0 feet, Some roads upstream from Glenmora, 
  including Strothers Crossing Road near the community of Calcasieu 
  and Price Crossing Road near Hineston have two to three feet of 
  water over the road and are subject to being closed. Flooding of 
  forested areas near the river will also occur.

&&


               Fld   Observed           Forecasts (12 pm CST)    
Location       Stg   Stg   Day/Time     Sat   Sun   Mon          

Calcasieu River
Glenmora       12.0  13.0  Fri 8 am CST 13.2  13.4  13.5         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

Mogged

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 17, 5:51 PM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Feb 17, 5:51 PM CST, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
551 PM CST Wed Feb 17 2021

.AVIATION...Lifr or IFR ceilings can be expected through the
period. Rain and thunderstorms will exit Acadiana during the next
few hours however patchy drizzle may still occur. Winds will be
northeast to north at 5 to 15kts with occasional higher gusts.

&&

.PREV DISCUSSION... /issued 431 PM CST Wed Feb 17 2021/

DISCUSSION...
A difficult day across the area with mixed precipitation from
I-10 south this morning which lagged into the afternoon in some
locations. Some trees and limbs did get some ice glazing but the
ground looked good as it melted quickly. Freezing rain and sleet
north of the I10 corridor continues to be the main problem as some
accumulations up to 1/4 of an inch could be found in a few
locations.

Temperatures made it into the low to mid 30s areawide with the
warmest locations near 50 near patterson Louisiana.

A surface low is working its way across the northern gulf and now
tracking eastward with a dry slot noticeable across our southwest
areas ending the precipitation there. This dry trend should
continue spreading eastward into the overnight hours as the low
races off to the east. Areas of concern include north of the I-10
corridor where another weak disturbance may allow for some light
freezing rain...sleet or light snow to develop late tonight. Went
ahead and kept the Winter weather Advisory and expanded further
west into interior southeast Texas. Kept the Winter Storm Warning
for Vernon...Rapides...and Avoyelles to account for heavier
earlier winter accumulations and the possibility of seeing some
light accumulation towards morning. All of the precipitation is
expected to end by noon all areas as high pressure settles in.
Cold weather will continue into about Friday morning and then a
warmup does commence from Friday afternoon through the weekend. A
cold front pushes through the area early Monday morning but that
system will carry less cold air and no winter precipitation.

High pressure will build back in Tuesday and Wednesday of next
week with a more zonal flow aloft indicating big changes as we
get back to a more normal weather pattern.

MARINE...
A surface low continues to track eastward across the northwest
gulf waters reaching the coast of southeast Louisiana overnight.
East to northeast winds will continue to increase along with
building seas as strong offshore flow develops behind the
departing surface low. Elevated offshore flow will continue
through Friday morning, with winds and seas gradually subsiding in
the afternoon on Friday. An onshore flow will prevail through the
weekend in the wake of this departed high.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  28  36  24  40 /  80  10  10   0
LCH  33  41  29  45 /  10   0  10   0
LFT  34  41  29  44 /  80   0  10   0
BPT  32  41  27  45 /   0   0  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Winter Storm Warning until noon CST Thursday for LAZ027>029.

     Winter Weather Advisory until noon CST Thursday for LAZ030>033.

TX...Winter Weather Advisory until noon CST Thursday for TXZ180-201-
     259>262.

GM...Small Craft Advisory until 9 AM CST Friday for GMZ450-452-455-
     470-472-475.

     Small Craft Exercise Caution through Friday morning for GMZ430-
     432-435.

&&

AVIATION...05
Hazardous weather outlook, Feb 17, 4:06 PM CST, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
406 PM CST Wed Feb 17 2021

LAZ030>033-TXZ180-201-259>262-182215-
Beauregard-Allen-Evangeline-St. Landry-Tyler-Hardin-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
406 PM CST Wed Feb 17 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST THURSDAY...

This Hazardous Weather Outlook is for central Louisiana, southwest
Louisiana and southeast Texas.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ041>045-052>055-073-074-TXZ215-216-182215-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Jefferson-Orange-
406 PM CST Wed Feb 17 2021

This Hazardous Weather Outlook is for south central Louisiana,
southwest Louisiana and southeast Texas.

.DAY ONE...Tonight.

Some light rain mixed with freezing rain is possible through about
midnight with drier air filtering in. No accumulation of winter
precipitation is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Low temperatures Friday and Saturday mornings are expected to be in
the mid to upper 20s.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ027>029-182215-
Vernon-Rapides-Avoyelles-
406 PM CST Wed Feb 17 2021

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST THURSDAY...

This Hazardous Weather Outlook is for central Louisiana and west
central Louisiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Low temperatures Friday and Saturday mornings are expected to be in
the mid to upper 20s.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-182215-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
406 PM CST Wed Feb 17 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-182215-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
406 PM CST Wed Feb 17 2021

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Tonight.

Small craft should exercise caution.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Small craft should exercise caution on Thursday. Additional caution
headlines may be needed Thursday night.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 17, 2:40 PM CST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
240 PM CST WED FEB 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     FREEZING RAIN    VILLE PLATTE            30.69N 92.28W
02/17/2021  M0.25 INCH       EVANGELINE         LA   BROADCAST MEDIA

            BROADCAST METEOROLOGIST MEASURED A QUARTER INCH OF ICE
            ACCUMULATION NEAR VILLE PLATTE.

&&

DJONES
Local storm report, Feb 17, 2:41 PM CST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
241 PM CST WED FEB 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     FREEZING RAIN    ALEXANDRIA              31.29N 92.46W
02/17/2021  M0.10 INCH       RAPIDES            LA   BROADCAST MEDIA

            BROADCASTER REPORTS 0.10 INCH OF ICE ACCUMULATION IN
            ALEXANDRIA.

&&

DJONES
Special weather statement, Feb 17, 6:34 PM CST, 58 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
634 PM CST Wed Feb 17 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
181400-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
634 PM CST Wed Feb 17 2021

...HAZARDOUS TRAVEL CONDITIONS POSSIBLE WEDNESDAY NIGHT INTO
THURSDAY...

Temperatures are expected to be near or below freezing for
portions of Wednesday night into Thursday. Any water remaining on
roadways will have the potential to freeze, resulting in patches
of ice. Bridges, overpasses, and other elevated surfaces will be
most at risk. Black ice is very difficult to see at night. Avoid
travel if possible, but if travel is a must, exercise extreme
caution and allow for extra time to reach your destination.

50

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 7:32 PM CSTRiver Flood WarningLCHBeauregard, Calcasieu9 days
Feb 18, 10:53 AM CSTHard Freeze WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more23 hr

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.